# SDR AALA202211147716

- Difficulty date: November 12, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N200NV
- Make and model: Boeing 737823
- Aircraft serial: 33341
- Aircraft time: 17,218 hours, 7,168 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 307
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SIDEWALL EMERGENCY EXIT SIGN AT SEATS 17 DEF HAS AN INOPERATIVE BULB. REPLACED BULB.
